It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Sexual Health - Women Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 06-22-2012, 06:11 PM   #1
Newbie
(female)
 
Join Date: Jun 2012
Location: Houston, Texas, United States
Posts: 7
colamaid2012 HB User
Unhappy Help! My sex drive and arousal desires are out of wack

Hi

I'm a 39yr old woman, and I have seizures. I've had them for 36yrs. now, and I've taking many meds thorughout the yrs. Which have caused me to have many diff. side effects. My docs. have always preferred me to take namebrand meds only. Except almost a yr. ago one of my insurance started giving me problems with paying for the name brand on one of my meds. So I had to start taking the generic brand. Ever since then my sex drive, and arousal desires have slowly deminished to nothing. I spoke to my doc. about this and that I felt that it all started when I started taking the generic brand. He said that the generic brand, and the name brand are one and the same, so I looked it up on the internet. I found out that there's a 30% to 80% difference in the two. I printed it out and took it to him to show him the proof so he had to appeal to my insurance to give me the name brand again. That's been over 6 months ago, and still I have not gained my sex drive, arousalment, and desires. I'm giving all this info. out because I want ya'll to understand that I have to be careful of what I have to take. It has been a long battle with my docs about what they can give me to help me in these areas. As well as what meds that they may need to change that's causing these issues. I have been looking into the internet as well to see what type of vitamins I can take to help me in these areas, I've even tried sex toys. I've ordered a gel called hersolution off the internet hoping it would help but It hasn't helped at all. I recently read that magnesium is supposed to be good in these areas. So before I try this or any other vitamin can anyone tell me if maby the magnesium is the best way to go or if someone out there has even tried it for this issue? I sure would like to hear from someone that can give me more info on this. Or if anyone has any other advice that I can try I would really appreciate some insite on this. Thank you!

 
Sponsors Lightbulb
   
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Thisby (8), odolson (8), STLouisgal (6), UofMWolverines (5), solofelix (5), Mod-S4 (4), Titchou (4), katlin09 (4), JumperOK (4), Whoopee (4)

Site Wide Totals

teteri66 (1180), MSJayhawk (1006), Apollo123 (906), Titchou (851), janewhite1 (823), Gabriel (759), ladybud (755), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 01:18 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!